

Draft - v.4

PSCIOC MEETING AGENDA

THURSDAY, FEBRUARY 22nd, 2018 8:30 A.M. – 4:00 P.M. EST HYATT REGENCY TORONTO HOTEL

Briefing by Government of Canada Officials -Offsite (from 8:30 to 12:00 p.m.)

PSCIOC Meeting: Hyatt Regency Hotel (from 1:00 – 4:00 p.m.)

BREAKFAST: 7:30 A.M. – 8:25 A.M. - Regency Ballroom (F)

	TIME	OBJECTIVE	LEADS
	8:30 a.m.	PSCIOC Members to meet in hotel lobby to board bus.	
	8:35 a.m.	Depart for morning session. Security clearance is mandatory	
		for this session.	
	8:50 a.m.	Arrival and proceed to meeting room.	
	9:00 – 9:15	Welcome and introduction	Alex Benay, TBS
	a.m.		
Α	9:15 – 10:15	Briefing by Government of Canada Officials	Government of Canada
	a.m.		Officials
		Further details will be provided to members separately.	
	10:15 – 10:30	Break	
	a.m.		
В	10:30 – 11:40	Briefing by Government of Canada Officials	Government of Canada
	a.m.		Officials
	11:45 a.m.	Depart for Hyatt Regency Hotel	
	12:00 p.m.	Arrive Hyatt Regency Hotel and proceed to Regency Ballroom	
		(F) for lunch	
	1:00 – 4:00	PSCIOC Meeting in Regency Ballroom (DE)	
	p.m.		



#	ТІМЕ	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
1	1:00 -	Administrative	Welcome by PSCIOC Co-Chairs		Co-Chairs:
	1:10 p.m. (10	Matters	A) Approval of Record of Decision from October 5th, 2017 in- person meeting, Charlottetown	For approval	Sandra Cascadden Alex Benay
	min)		(TAB 1A) B) Acceptance of February 22nd, 2018 Meeting Agenda (TAB 1B)	For approval	
			C) PSCIOC Financial Status Report (TAB 1C)	For information	Harry Turnbull, PSSDC Treasurer
2	1:10 – 1:40 p.m.	Vector Institute for Artificial Intelligence	Vector Institute for Artificial Intelligence (TAB 2)		Intro: Sandra Cascadden
	(30 min)		Objective: Presentation on the Vector Institute's mandate, current and future research, public-private partnerships, and potential areas for collaboration.		Alan Veerman, Chief Operations Officer, Vector Institute for Al
3	1:40 – 2:10	Priority: Cyber Security	National CIO Sub-Committee on Information Protection (NCSIP) –		Intro: TBC
	p.m.	<u>occurry</u>	(TAB 3)		NCSIP Chair:
	(30 min)		Objectives: Update on the current activities of NCSIP and report back on the following action items:		Martin Dinel, AB (via teleconference)
			 NCSIP to provide best practices / lessons learned from jurisdictions around the use of work and personal devices for use in international travel (including USA) in order to create a standard process across the country. 		
			2. NCSIP to create a dashboard on the following four questions as discussed at the October meeting. Dashboard to show capabilities as they grow over time (high level).		
			o How are Canadian FPTM		



	and the second s	and a second			factor and the second se
			jurisdictions preparing for elections		
			from a cyber security perspective?		
			 How can NCSIP assist in keeping 		
			CIOs across the country better		
			informed regarding cyber security		
			threats?		
			 How can the government assist in 		
			encouraging schools to include		
			cyber security as part of their		
			curriculum?		
			 What are Canadian FPTM 		
			jurisdictions doing to educate		
			cabinet members, and government		
			employees and contractors in		
			matters of cyber security?		
			3. NCSIP to look at creating a		
			repository of best practices (use		
			case examples) around cyber		
			security. This information to be		
			used for senior level briefings and		
			to create better awareness.		
			A NCSID to provide briefing/incidete		
			 NCSIP to provide briefing/insights for a discussion on how to deal 		
			with the "internet of things".		
4	2:10 –	JURISDICTIONAL	Information-Sharing Roundtable		All members
-	3:55	INFORMATION	TABS (4A to 4N)		
	p.m.	SHARING			
	p.m.	SHANING	<u>Objective:</u>	For information	
	(105		Jurisdictions to identify their key	and discussion	
	(105 min)		priorities, initiatives and challenges		
	11111)		facing their jurisdiction using their		
			o , o		
			information sharing report as basis for		
			discussion (<i>Time allocated for each</i>		
			jurisdictional update – 10 minutes		
5			approx.)		
5	3:55 –	Other Business:	<u>Other Business:</u>		Co-Chairs / ICCS
	4:00	other Busiless.			Secretariat
	ч.00 p.m.			For information	Juliat
	P		A) PSCIOC Action Items from		
	(5		previous meetings (TAB 5)		
	min)				
	-		B) Updates Reports from PSCIOC		
			sub-committees and working		
1			· · · · · · · · · · · · · · · · · · ·	•	



		groups (for information only)		
		 ICT Policy Working Group (TAB 6A) IT Procurement Working Group (TAB 6B) Information Management Sub-Committee (TAB 6C) 		
		C) PSCIOC EVALUATION FORM – (TAB 7)	Please complete the evaluation form	
		D) Next in-person meeting of the PSCIOC: September 27 th , 2018, Whitehorse, YT		
4:00 p.n	n.	Adjournment of PSCIOC Meeting		
6:15 p.n	n.	Participants to meet in the lobby of the Hyatt Regency Toronto Hotel		

OPTIONAL DINNER

EARL'S RESTAURANT

(150 King Street West, Toronto)

6:30 – 9:00 p.m.

A dinner reservation has been made at the **Earl's Restaurant** *150 King Street West*) for 6:30 p.m. Should you wish to participate, please contact Stefania Silisteanu at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)

Earl's Menu: https://earls.ca/locations/king-street/menu/kitchen